# SDR KBM2005F00171

- Difficulty date: February 28, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: 050085
- Condition: Broken
- Location: Evaporator
- Part time: 700 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVAPORATOR BLOWER ASSY, BROKEN BRUSH HOLDER, REMOVED AND REPLACED. (K)
